American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10\\\-04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 1229 found      Go to page: 1 2 3 4 5 > >>

[31] Masao Kishore. Odd perfect numbers not divisible by $3$. II . Math. Comp. 40 (1983) 405-411. MR 679456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Michael Gilpin and Robert Shelton. Forced differences between terms of subsequences of integer sequences . Proc. Amer. Math. Soc. 88 (1983) 569-578. MR 702277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Kazimierz Szymiczek and Joseph Yucas. Quadratic forms, rigid elements and nonreal preorders . Proc. Amer. Math. Soc. 88 (1983) 201-204. MR 695240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Ronald J. Evans. The octic periodic polynomial . Proc. Amer. Math. Soc. 87 (1983) 389-393. MR 684624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] H. Appelgate and H. Onishi. Similarity problem over ${\rm SL}(n,\,{\bf Z}\sb{p})$ . Proc. Amer. Math. Soc. 87 (1983) 233-238. MR 681827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] D. H. Lehmer and Emma Lehmer. Cyclotomy with short periods . Math. Comp. 41 (1983) 743-758. MR 717718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] David Lee Hilliker and E. G. Straus. On Puiseux series whose curves pass through an infinity of algebraic lattice points. Bull. Amer. Math. Soc. 8 (1983) 59-62. MR 682822.
Abstract, references, and article information   
View Article: PDF

[38] D. Goldfeld and C. Viola. Some conjectures on elliptic curves over cyclotomic fields . Trans. Amer. Math. Soc. 276 (1983) 511-515. MR 688958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Douglas Hensley. The number of factorizations of numbers less than $x$ into factors less than $y$ . Trans. Amer. Math. Soc. 275 (1983) 477-496. MR 682714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] K. S. K├Âlbig. On the integral $\int \sb{0}\sp{\pi /2}{\rm log}\sp{n}\,{\rm cos}\,x\,{\rm log}\sp{p}{\rm sin}\,x\,dx$ . Math. Comp. 40 (1983) 565-570. MR 689472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Irwin Kra. On the vanishing of Poincaré series of rational functions. Bull. Amer. Math. Soc. 8 (1983) 63-66. MR 682823.
Abstract, references, and article information   
View Article: PDF

[42] J. H. McCabe. The quotient-difference algorithm and the Pad\'e table: an alternative form and a general continued fraction . Math. Comp. 41 (1983) 183-197. MR 701633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ronald J. Evans. Twenty-fourth power residue difference sets . Math. Comp. 40 (1983) 677-683. MR 689481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Ira Gessel and Dennis Stanton. Applications of $q$-Lagrange inversion to basic hypergeometric series . Trans. Amer. Math. Soc. 277 (1983) 173-201. MR 690047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Robert S. Rumely. On the gr\"ossencharacter of an abelian variety in a parametrized family . Trans. Amer. Math. Soc. 276 (1983) 213-233. MR 684504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] E. A. Cichon. A short proof of two recently discovered independence results using recursion theoretic methods . Proc. Amer. Math. Soc. 87 (1983) 704-706. MR 687646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Sándor Szabó. Rational tilings by $n$-dimensional crosses . Proc. Amer. Math. Soc. 87 (1983) 213-222. MR 681824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Harold G. Diamond. Elementary methods in the study of the distribution of prime numbers. Bull. Amer. Math. Soc. 7 (1982) 553-589. MR 670132.
Abstract, references, and article information   
View Article: PDF

[49] H. Furstenberg, Y. Katznelson and D. Ornstein. The ergodic theoretical proof of Szemerédi's theorem. Bull. Amer. Math. Soc. 7 (1982) 527-552. MR 670131.
Abstract, references, and article information   
View Article: PDF

[50] Serge Lang. Units and class groups in number theory and algebraic geometry. Bull. Amer. Math. Soc. 6 (1982) 253-316. MR 648522.
Abstract, references, and article information   
View Article: PDF

[51] J. H. Conway and N. J. A. Sloane. Lorentzian forms for the Leech lattice. Bull. Amer. Math. Soc. 6 (1982) 215-217. MR 640949.
Abstract, references, and article information   
View Article: PDF

[52] H. C. Williams. A $p+1$ method of factoring . Math. Comp. 39 (1982) 225-234. MR 658227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] John Brillhart. Table errata: ``New primality criteria and factorizations of $2\sp{m}\pm 1$'' [Math. Comp. {\bf 29} (1975), 620--647;\ MR {\bf 52} \#5546]\ by the author, D. H. Lehmer and J. L. Selfridge . Math. Comp. 39 (1982) 747. MR 669665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] William Adams and Daniel Shanks. Strong primality tests that are not sufficient . Math. Comp. 39 (1982) 255-300. MR 658231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] R. P. Brent, J. van de Lune, H. J. J. te Riele and D. T. Winter. On the zeros of the Riemann zeta function in the critical strip. II . Math. Comp. 39 (1982) 681-688. MR 669660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Don Zagier. On the number of Markoff numbers below a given bound . Math. Comp. 39 (1982) 709-723. MR 669663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] A. Rotkiewicz. On Euler Lehmer pseudoprimes and strong Lehmer pseudoprimes with parameters $L$, $Q$ in arithmetic progressions . Math. Comp. 39 (1982) 239-247. MR 658229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] W. J. A. Colman. The number of partitions of the integer $N$ into $M$ nonzero positive integers . Math. Comp. 39 (1982) 213-224. MR 658226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Robert Baillie, G. Cormack and H. C. Williams. Corrigenda: ``The problem of Sierpi\'nski concerning $k\cdot 2\sp{n}+1$'' [Math. Comp. {\bf 37} (1981), no. 155, 229--231] . Math. Comp. 39 (1982) 308. MR 658232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] H. C. Williams. Corrigendum: ``Some primes with interesting digit patterns'' [Math. Comp. {\bf 32} (1978), no. 144, 1306--1310;\ MR {\bf 58} \#484] . Math. Comp. 39 (1982) 759. MR 669667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 1229 found      Go to page: 1 2 3 4 5 > >>